# SDR SWIA200921703

- Difficulty date: May 30, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 23,339 hours, 34,064 cycles
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Power Loss
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLT 6297 - POWER LOSS ON CLIMB.  REPLACED HMU AND FUEL PUMP.
